# SDR FDEA202509031612

- Difficulty date: September 3, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N131FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 61205
- Aircraft time: 14,679 hours, 6,656 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Door
- Condition: Open
- Location: Psu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING POST FLIGHT INSPECTION FOUND CREW REST UPPER PSU DOOR OPEN.  COULD NOT REST PSU DOOR.  REPAIRED DOOR ASSY. OPS CHK GOOD. OK FOR SERVICE.
